# SDR CALA2022101202770

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: NA
- Condition: Corroded
- Location: Fr21 Y254
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038) CABIN FLOOR SUPPORT FR21 Y254 TOP SURFACE CORRO DED. DOT NO.17-19() REMOVED AND REPLACED FLOOR SUPPORT Y254 IAW A320 SRM 51-42-11/00 1. RECEIVED NEW FLOOR SUPPORT P/N=D5311281820401 B/N=0003925620 EMP# V936039 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MO BILE AT BFM ON NR# 38974.
